Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1973, Volume 41, Issue 4

Choice of Response Functional Form in Designing Subsidy Experiments<643:CORFFI>2.0.CO;2-5
p. 643-656

John Conlisk

This paper concerns experiment design for regression analysis. New procedures for handling uncertainty about regression functional form are suggested. The discussion stresses applications to subsidy experiments in economics.

Log In To View Full Content

Journal News